# SDR 2025FA0000534

- Difficulty date: August 4, 2025
- Submitted: August 4, 2025
- Operation: General aviation
- Aircraft: BY470
- Make and model: Beech B200GT
- Aircraft serial: BY470
- Aircraft time: 200 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Pcb
- Part number: 1013610963
- Condition: Corroded
- Location: Zone 600
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOISTURE AND CORROSION DAMAGE ARE BEING FOUND ON CIRCUIT BOARDS FOLLOWING POSSIBLE WATER INTRUSION THROUGH UPPER WING SKIN ACCESS PANEL. TO DATE, 24 FUEL QUANTITY MATRIX BLOCKS AND 7 UNENCAPSULATED PCB BOARDS (P/N 101-361096-3) ACROSS 13 AIRCRAFT HAVE MALFUNCTIONED DUE TO REPEATED EXPOSURE TO MOISTURE.
